Jackknife Euclidean Likelihood-Based Inference for Spearman's Rho

M. de Carvalho, F. J. Marques

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss jackknife Euclidean likelihood-based inference methods, with a special focus on the construction of confidence intervals for Spearman's rho. We show that a Wilks's theorem holds for jackknife Euclidean likelihood, and based on it we construct confidence intervals for Spearman's rho. In a simulation study we examine the performance of our method, and a fire insurance claims database is used for its illustration.
Original languageEnglish
Pages (from-to)487-492
Number of pages6
JournalNorth American Actuarial Journal
Volume16
Issue number4
DOIs
Publication statusPublished - 1 Oct 2012

Fingerprint

Dive into the research topics of 'Jackknife Euclidean Likelihood-Based Inference for Spearman's Rho'. Together they form a unique fingerprint.

Cite this